Topamax is an anti-seizure medication that may be overprescribled for headaches. You might find this interesting:
If you don't have a temporal lobe dysfunction or problems with other parts of your brain that Topamax hits, or you're at the wrong dosage, it (Topamax) will make you dumber than a box of rocks. The kidney stones aren't much fun. Because it was newly approved for migraines and can work at a low dosage without all the sucky side effects of Depakote (Who cares if you're stupid as long as you're not fat and don't need blood work?) the pharmaceutical reps are pressuring the doctors to prescribe it to anyone and everyone with bad head pain, even if it's not appropriate. New Approval Syndrome can thus screw people by prescribing them the wrong drug for their migraines. Worse yet when they may not even have migraines, and perhaps have trigeminal neuralgia, for which Tegretol is more appropriate.
I included that primarily because of the mention of trigeminal neuralgia...which really is a variant of TMJ, which can most definitely cause headaches, though not migraine. The feeling you are going crazy sounds about right for the Topamax, and it can also cause periferal paraesthesia you mention (tingling in the fingers) although that sounds more like a nerve root pinch in your upper back.
THat "one eye" syndrome is very common with migraine.
I suffered vascular headaches infrequently and got the "male version" the God-awful, life destroying, CLUSTER headache that was so beyond unbearable that words fail me. When I see the squiggly aura, 40 mg. Inderal stops it if I catch it fast enough. WHen it progresses, I find I can stop it with any ergot compounds and if it gets beyong that, the awful drug SANSERT stops it but has me in a mescaline-like haze for 48 hours.
As you know, BC pills usually are the worst thing for migraine sufferers. Did the headaches go away during your pregnancy?
You must just keep searching for the right migraine drug with the least obnoxious side effects.
The HEADACHE FORUM in Healthboards has a lot of good information.
As you've heard a lot of times before, although it is NEVER comforting, the headaches will likely go away with menopause. They disappeared overnight when my sister had her plumbing removed because of endometriosis.
Keep looking for your migraine triggers. Chemical scents and certain foods are notorious: chocolate, wine, apples, OJ come to mind as frequent migraine triggers.
If you need a BP med, the best class is probaly still the beta-blockers. Even if inderal didn't stop your headaches, maybe atenolol or nadolol will.
IF the headaches are caused by TMJ, then the ALLEVE will do more good than any beta-blocker.